1.5 months ago, I started experiencing my heart pounding and racing right after taking over the counter diuretics (Pamabrom) for a few days. The palpitations occurred everyday and I would have these palpitations several hours at a time. Since then, I've done EKGs, an echocardiogram, event monitor, and holter monitor. The cardiologists say that they found nothing concerning despite 2 occasions when my heart rate went well above 130 bpm. I've started to have what seems like different kinds of heart problems several months before this (in addition to a congenital heart murmur that my PCP says I still have), and I'll get to that in the 3rd paragraph.
A blood test ordered by a naturopathic doctor found that my magnesium levels were low (after blood tests from the cardiologist found other electrolyte levels normal). I was advised to take a bit of epsom salt/magnesium sulfate for it and it has been helping a lot. However, the heart racing and pounding have not completely gone away and I've been getting them the most after eating, especially when I eat complex carbs, so I'm wondering if my heart issues could have anything to do with blood sugar levels (or anything related) that could have been caused by any of the meds that I've taken this past year.
I also thought of something that I think may be relevant: Back in March 2019, I started to take Abilify to treat PTSD, but then in May 2019 I immediately switched to Risperidone since I didn't find the Abilify to be helpful and it made me extremely bored. I took Risperidone (which I was told could affect blood sugar levels) for a little over a month and stopped abruptly because I realized it wasn't helping and it made me constipated. But soon after I started taking Risperidone (within 1-2 weeks), I started to feel this extremely scared/anxious feeling in my heart. I would have to rub my chest to make it go away. That happened for a few times but I never linked it to the meds. This would happen a few times over the course of the next 2-3 months. After stopping the Risperidone, I still had this anxious feeling in my heart but sometimes my heart would feel physically depressed (I can't find a better way to describe it). These feelings would usually, if not always, happen in the morning then it would go away on its own, sometimes walking around and doing very light activity helped. In late July 2019 I started taking Sertraline, then stopped abruptly 2 months later. Shortly after I stopped taking the Sertraline (in the middle of September 2019), I experienced fainting (while I was also on my period), but I experienced almost fainting the week after my period was gone, as well as the week after that. Those two occasions where I almost fainted were the only times I left the house and I felt faint only after ~30 mins of light walking. I stopped fainting/feeling faint after that. Before the fainting spells, though, I also took an annual flu shot (I've taken it the year before in 2018, as well, and had no issues). My blood glucose levels were within normal limits (although they were all taken when I felt no palpitations and several hours after eating).
Tests for my thyroid (including TSH, thyroglobulin, free T3, free T4, T3, T4) all came back normal. Sex Hormone Binding Globulin level was high, but it was that way before the palpitations started 1.5 months ago. I recently saw another doctor who will also be testing my insulin levels.
Any insight would be very helpful!